Health knowledge made personal
WellPage for Analgesic Side Effects
+ Bookmark › Share
Go
Search posts:

Analgesic Side Effects - Articles

A safe analgesic, anyone? by Kamal S. Patient ExpertHealth Maven Posted Fri 20 Mar 2009 3:11pm Its about 10 days since my fissure began to bother me again. This time the pain was much more severe than the episode in December last year. I actually had to take two days off from work - a first! I have been taking a cocktail of analgesics, each having its own set of side effects and potential risks. I was prescribed Myospaz Forte to start w ... Read on »
New drug offers better pain relief with fewer side effects by Dave W Healthy Living ProfessionalFacebook Posted Wed 01 Jul 2009 6:45pm We noticed that Grünenthal, a German pharmaceutical company, has submitted a Marketing Authorisation Application for tapentadol tablets to several European authorities.  Grünenthal is seeking an indication for the treatment of severe acute and severe chronic pain requiring centrally acting analgesics therapy in adults. If approved Tapentadol wi ... Read on »
New Long-Acting Local Anesthetic Derived From Algae Effectively Blocks Pain In Surgical Patients by Ed H. Doctor of Pharmacy Posted Fri 25 Feb 2011 5:58pm A U.S.-Chile collaboration is bringing surgical patients closer to having a long-acting local anesthetic. In a randomized, double-blind trial, patients given neosaxitoxin, a new local anesthetic derived from algae, had significantly less postoperative pain and recovered about two days sooner than those given the commonly used local anesthetic b ... Read on »
Long-term Effects of Opioid Pain Relievers by lizzie Posted Fri 14 Aug 2009 6:45pm 1 Comment As someone who suffers from chronic pain, I was wondering what are the long term effects of my pain medication? At this point in time Lyrica is not available to me and SSRIs, like Cymbalta, have horrible side-effects with me. So, my doctor in all his wisdom prescribes me Vicodin to control my pain. So, what are the long-term effects of it’s usage ... Read on »
Statins side-effects, and thoughts on other unwanted drug problems… by Ron Patient Expert Posted Mon 24 May 2010 12:00am Researchers at the University of Nottingham have found that statins (drugs to reduce cholesterol), may increase the chances of liver dysfunction, kidney failure, myopathy and cataracts. Well, personally, I can’t speak to liver or kidney problems, or cataracts, but I sure as hell can to myopathy (muscle problems, painful). In abo ... Read on »
CHEMO MAY HAVE LONG TERM EFFECTS... by Rev. Dr. Richard B. Patient ExpertComplimentary & Alternative Medicine Posted Sat 13 Sep 2008 2:13am CHEMO MAY HAVE LONG TERM EFFECTS ON MEMORY Findings from a new study may help to explain “chemo brain”, the memory and concentration difficulties experienced by cancer survivors who have undergone chemotherapy. Researchers at UCLA compared PET scans of 21 women who had surgery to remove breast tumors in the last five to 10 years, 16 of which ... Read on »
Medications and side effects by VidyaSury Facebook Posted Wed 08 Sep 2010 12:00am Prescription medications are known to cause side effects. Some can be really annoying. To minimize the inconvenience, you can make the good outweigh the bad. Here are some solutions:  To minimize the risk of prescription medication side effects, your doctor should prescribe the lowest dose of a medication that helps. Tell your doctor about ... Read on »
Zinc oxide should be associated with an effective supplement intended for swollen prostate by winter1101 Posted Thu 07 Nov 2013 3:52pm What are the optional treatments for prostatitis? The method where a great increased prostate related happens begins with the chronilogical age of 26. At that point, any prostate-related takes place it's 2nd increase step, resulting in the development with the glandular. To illustrate VIgamaxx. It is an-all healthy dietary supplement which us ... Read on »
Taking analgesics with COPD… by Ron Patient Expert Posted Sat 09 Jan 2010 12:00am This from my search-engine slush-pile “is it safe to take co-codamol with COPD?” Simple answer – yes. It does get more complicated though. Opioid analgesics, like the codeine in co-codamol, can, in theory at least, cause a degree of respiratory depression. What I can tell you as absolute fact, is that they don’t do that for ... Read on »
Opioid analgesics and pulmonary oedema… by Ron Patient Expert Posted Fri 12 Aug 2011 2:13pm My GP, as I’ve mentioned here before, some time ago tried to persuade me to switch from Dihydrocodeine (DHC), to Co-codamol (30mg codeine plus 500mg Paracetamol), because, he said, the former caused pulmonary oedema. I tried for a while, remained unconvinced by its efficacy (officially codeine and Dihydrocodeine are considered similar in effect ... Read on »